Israel Journal of Mathematics

, Volume 37, Issue 1–2, pp 48–53

A characterization of non-dunford-pettis operators onL1

  • J. Bourgain
Article

DOI: 10.1007/BF02762867

Cite this article as:
Bourgain, J. Israel J. Math. (1980) 37: 48. doi:10.1007/BF02762867

Abstract

It is shown that ifT :L1L1 is a bounded linear operator failing the Dunford-Pettis property, thenT fixes a copy of ⊕ll1 (l2).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© The Weizmann Science Press of Israel 1980

Authors and Affiliations

  • J. Bourgain
    • 1
  1. 1.Vrije Universiteit BrusselBrusselsBelgium

Personalised recommendations